# SDR HALA0600823

- Difficulty date: October 5, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 78,968 hours, 15,101 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Condition: Damaged
- Location: Fan Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IB FAN COWL HAS FIBER DAMAGE ON AFT EDGE 12" DOWN FROM UPPER EDGE.  NR 1 ENGINE INBD FAN COWL REPAIRED ON AFT EDGE 12" DOWN FROM UPPER EDGE, IAW SRM 54-23-01-2R-0, SRM 51-70-17-0G-0, SRM 51-70-04-0G-0, SRM 51-40-02-0G-0 AND AMM 51-21-10-377-003.
